# SDR SIMA20170416002

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 35,036 hours, 25,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB OUT IN EMER EXIT SIGN AT LEFT OVERWING EXIT, FLOOR LEVEL. INSPECTED EMERGENCY LIGHTS. THEY ALL WORK. OPS CHECK GOOD. NO DAMAGE NOTED AT THIS TIME.
